# SDR IPXA2014092684436

- Difficulty date: September 10, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 90,211 hours, 15,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B2585927
- Condition: Cracked
- Location: Bs 708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, BS 708, STRINGER 13L DOOR LOWER SILL WEB FOUND CRACKED.   REPAIRED IAW RI RI-53-20-10691 REV A & EO 5330-55443-A.
